# SDR F3LA98106

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION, REPORTED CORROSION ON SHEAR TIE AND FRAME AT BS 807, LBL 2 - RBL 3, STRINGER 27L AND 27R.  MAINTENANCE REMOVED CORRODED AREA (2 INCH BY 3 INCH), FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-20-01, 51-30-2, 53-00-07 AND 53-60-07.  (M)
